# SDR GLBA97168

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ORD - ELEVATOR PITCH TRIM WORKING IMPROPERLY.  FERRIED AIRCRAFT TO SPW.  RERIGGED ELEVATOR PITCH TRIM.  (M)
